Breathing better but chest congestion is nasty. Also heartburn after a cup of tea today.
1 Nov 2011
Spiriva has been reported to cause cough and chest infection...
The congestion could just be a symptom of your respiratory condition.
If it persists or gets worse see your doctor.
- Spiriva Information for Consumers
- Spiriva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Spiriva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... congestion it say for pain but same brand
1 answer • 23 Aug 2009
I've been taking Diovan for over 5 years. For the last year and a half I've been having a cough with postnasal drip and chest congestion. ...
2 answers • 26 Aug 2010
I'm having severe cough & congestion in the chest. I took cefpodoxime thrice a day for two days but I'm feeling problem in breathing ...
1 answer • 1 Jan 2011
I'm concerned about taking this RX because it does make me dizzy. If the Robitussin does the same... why would he change. & which one will ...
1 answer • 28 Mar 2011
Have had some chest congestion and my GP has confirmed that this is a side effect of losartan. Should I reduce the doasge or try an alternative drug?c
2 answers • 8 Sep 2013